# SDR ASAA2017061121013

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 35,977 hours, 10,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 17 - 26DEF FAILED TO STAY ON FOR 15 MINUTES DURING TEST.  ACFT GROUNDED.  THE BATTERY PACK M1671 WAS REMOVED AND REPLACED IAW AMM 33-51-06-960-805, AND WDM 33-51-14.  OPS CHECKED GOOD.
